# SDR DHL3642004015

- Difficulty date: August 21, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- Aircraft time: 45,702 hours, 26,428 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LAP SEAM 44L HAS A BULGE AND A RIVET POPPED JUST AFT OF FR 26.  OPEN ACCESS PANELS FOR SHEETMETAL REPAIR AREA FRAME 26 STRINGER 43.  CUT OUT LONGERON 43 TO FRAME 26.  CUT OUT INNER SKIN DAMAGED AREA, PERFORMED HFEC AT CUTOUT AREA, NO CRACK INDICATED.  AREA IS CORROSION FREE & PREVENTIVE BARRIER HAS BEEN RESTORED.  AREA COMPLIES WITH THE AERODYNAMIC SMOOTHNESS REQUIREMENT.  FABRICATED REPAIR DOUBLER, FILLER PLATE, PLUS FILLER.  TREATED, PRIMED & INSTALLED REPAIR.  FABRICATED AND INSTALLED SPLICE REPAIR.  OK TO CLOSE ACCESS PANELS.
